# SDR IPXA09657360

- Difficulty date: September 3, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 36,769 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 140T013038
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1087 RBL 25 FLOOR PNL SUPPORT CLIP FOUND CRACK.  CRACK LENGTH 1 INCH.  AFT CARGO STA 1087 RBL 25 FLOOR PANEL SUPPORT CLIP REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
